# SDR CA000128063

- Difficulty date: December 28, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,814 hours
- Engine: Pwa PT6A67D
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: 206SZZC
- Condition: Worn
- Location: Compressor
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REMOVAL OF THE COMPRESSOR SUPPORT ASSY FOUND PULLEY ) WAS CHAFFING AGAINST THE COMPRESSOR DRIVE SUPPORT ).  BOTH PARTS WERE WORN DUE TO FRICTION.ALSO FOUND THEQUILL SHAFT TEETH BADLY DAMAGED AND THE BEARING EDGE WORN.SUSPECT THE BEARING LOCATED IN THE CAP SLID AND CAUSED PLAY IN THE PULLEY DRIVE.  ALL DAMAGED PARTS REPLACED.
